RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2016, том 21(37), выпуск 1, страницы 17–30 (Mi thsp117)  

Asymptotic normality of linear regression parameter estimator in the case of random regressors

A. V. Ivanov, I. V. Orlovsky

National technical university of Ukraine ”KPI”, Department of mathematical analysis and probability theory, Peremogi avenue 37, Kiev, Ukraine

Аннотация: Sufficient conditions of asymptotic normality of the least squares estimator of linear regression model parameter in the case of discrete time and weak or long-range dependent random regressors and noise are obtained in the paper.

Ключевые слова: Asymptotic normality, least squares estimator, linear regression, random regressors, weak dependence, long-range dependence.

Полный текст: PDF файл (299 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: Primary 62J02; Secondary 62J99
Язык публикации: английский

Образец цитирования: A. V. Ivanov, I. V. Orlovsky, “Asymptotic normality of linear regression parameter estimator in the case of random regressors”, Theory Stoch. Process., 21(37):1 (2016), 17–30

Цитирование в формате AMSBIB
\RBibitem{IvaOrl16}
\by A.~V.~Ivanov, I.~V.~Orlovsky
\paper Asymptotic normality of linear regression parameter estimator in the case of random regressors
\jour Theory Stoch. Process.
\yr 2016
\vol 21(37)
\issue 1
\pages 17--30
\mathnet{http://mi.mathnet.ru/thsp117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3571409}
\zmath{https://zbmath.org/?q=an:1363.62073}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp117
  • http://mi.mathnet.ru/rus/thsp/v21/i1/p17

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:93
    Полный текст:38
    Литература:15
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020